ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

February & March 2004 , Volume 11 , Issue 2&3

Select all articles

Export/Reference:

External arguments and invariant measures for the quadratic family
Gamaliel Blé
2004, 11(2&3): 241-260 doi: 10.3934/dcds.2004.11.241 +[Abstract](1064) +[PDF](298.9KB)
Smale diffeomorphisms of surfaces: a classification algorithm
François Béguin
2004, 11(2&3): 261-310 doi: 10.3934/dcds.2004.11.261 +[Abstract](829) +[PDF](616.4KB)
Controllability properties of a vibrating string with variable axial load
Alexander Khapalov
2004, 11(2&3): 311-324 doi: 10.3934/dcds.2004.11.311 +[Abstract](993) +[PDF](216.5KB)
Coupled map lattices without cluster expansion
Gerhard Keller and Carlangelo Liverani
2004, 11(2&3): 325-335 doi: 10.3934/dcds.2004.11.325 +[Abstract](928) +[PDF](242.7KB)
Some notes on periodic systems with linear part at resonance
D. Ruiz and J. R. Ward
2004, 11(2&3): 337-350 doi: 10.3934/dcds.2004.11.337 +[Abstract](1093) +[PDF](248.7KB)
Asymptotic regularity of solutions of singularly perturbed damped wave equations with supercritical nonlinearities
Sergey Zelik
2004, 11(2&3): 351-392 doi: 10.3934/dcds.2004.11.351 +[Abstract](1018) +[PDF](353.9KB)
Well-posedness, blowup, and global existence for an integrable shallow water equation
Zhaoyang Yin
2004, 11(2&3): 393-411 doi: 10.3934/dcds.2004.11.393 +[Abstract](1427) +[PDF](259.5KB)
On the double pendulum: An example of double resonant situations
Antonio Pumariño and Claudia Valls
2004, 11(2&3): 413-448 doi: 10.3934/dcds.2004.11.413 +[Abstract](750) +[PDF](343.5KB)
Recurrent dimensions of quasi-periodic solutions for nonlinear evolution equations II: Gaps of dimensions and Diophantine conditions
Koichiro Naito
2004, 11(2&3): 449-488 doi: 10.3934/dcds.2004.11.449 +[Abstract](959) +[PDF](314.5KB)
Polynomial growth of the derivative for diffeomorphisms on tori
Krzysztof Frączek
2004, 11(2&3): 489-516 doi: 10.3934/dcds.2004.11.489 +[Abstract](842) +[PDF](331.4KB)
Expanding interval maps with intermittent behaviour, physical measures and time scales
Xavier Bressaud
2004, 11(2&3): 517-546 doi: 10.3934/dcds.2004.11.517 +[Abstract](1025) +[PDF](332.2KB)
The construction of chaotic maps in the sense of Devaney on dendrites which commute to continuous maps on the unit interval
Tatsuya Arai and Naotsugu Chinen
2004, 11(2&3): 547-556 doi: 10.3934/dcds.2004.11.547 +[Abstract](908) +[PDF](261.6KB)
Dynamics of oscillations in a multi-dimensional delay differential system
Eugenii Shustin
2004, 11(2&3): 557-576 doi: 10.3934/dcds.2004.11.557 +[Abstract](992) +[PDF](275.5KB)
Topological entropy of a magnetic flow and the growth of the number of trajectories
César J. Niche
2004, 11(2&3): 577-580 doi: 10.3934/dcds.2004.11.577 +[Abstract](840) +[PDF](155.1KB)
Birkhoff cones, symbolic dynamics and spectrum of transfer operators
Frédéric Naud
2004, 11(2&3): 581-598 doi: 10.3934/dcds.2004.11.581 +[Abstract](1148) +[PDF](283.0KB)
Sharkovsky orderings of higher order difference equations
Uwe an der Heiden and Mann-Lin Liang
2004, 11(2&3): 599-614 doi: 10.3934/dcds.2004.11.599 +[Abstract](846) +[PDF](261.6KB)
A note on periodic orbits for singular-hyperbolic flows
Carlos Arnoldo Morales
2004, 11(2&3): 615-619 doi: 10.3934/dcds.2004.11.615 +[Abstract](1009) +[PDF](173.3KB)
Symbolic dynamics from signed matrices
Jim Wiseman
2004, 11(2&3): 621-638 doi: 10.3934/dcds.2004.11.621 +[Abstract](851) +[PDF](321.1KB)
Entropies of a semigroup of maps
Andrzej Biś
2004, 11(2&3): 639-648 doi: 10.3934/dcds.2004.11.639 +[Abstract](1033) +[PDF](174.3KB)
On the profile of solutions for an elliptic problem arising in nonlinear optics
Daomin Cao, Ezzat S. Noussair and Shusen Yan
2004, 11(2&3): 649-666 doi: 10.3934/dcds.2004.11.649 +[Abstract](813) +[PDF](270.2KB)
Periodic solutions for three-dimensional non-monotone cyclic systems with time delays
Anatoli F. Ivanov and Bernhard Lani-Wayda
2004, 11(2&3): 667-692 doi: 10.3934/dcds.2004.11.667 +[Abstract](798) +[PDF](313.2KB)
Non-collision periodic solutions of forced dynamical systems with weak singularities
Pedro J. Torres
2004, 11(2&3): 693-698 doi: 10.3934/dcds.2004.11.693 +[Abstract](876) +[PDF](166.1KB)
Null controllability of a cascade system of parabolic-hyperbolic equations
Enrique Fernández-Cara and Luz de Teresa
2004, 11(2&3): 699-714 doi: 10.3934/dcds.2004.11.699 +[Abstract](984) +[PDF](231.9KB)
Attractors from one dimensional Lorenz-like maps
Youngna Choi
2004, 11(2&3): 715-730 doi: 10.3934/dcds.2004.11.715 +[Abstract](931) +[PDF](222.9KB)
Existence problem for the Kirchhoff type wave equation with a localized weakly nonlinear dissipation in exterior domains
Jeong Ja Bae and Mitsuhiro Nakao
2004, 11(2&3): 731-743 doi: 10.3934/dcds.2004.11.731 +[Abstract](893) +[PDF](176.1KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]